MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 POWER SOUNDPROCESSOR, BLONDE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BAHA 5 POWER SOUNDPROCESSOR, BLONDE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 95470
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on september 14, 2017, (b)(4).
 
Event or Problem Description
Per the patient's audiologist, the patient reportedly experienced bleeding at the site of the processor, and was subsequently treated with a topical antibiotic ointment.It was reported that the patient was wearing their baha processing device on another manufacturer's rigid metal headband, and that the patient's is implanted with another manufacturer's fixture.It is unknown how the processing device was affixed to the headband, and whether or not this may have contributed to the patient's symptoms.The patient will continue to be clinically managed.

Brand Name
BAHA 5 POWER SOUNDPROCESSOR, BLONDE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key6863763
Report Number6000034-2017-01746
Device Sequence Number19184404
Product Code LXB
UDI-Device Identifier09321502034586
UDI-Public(01)09321502034586(11)170202
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Audiologist
Type of Report Initial
Report Date (Section B) 09/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95470
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;